MAUDE Adverse Event Report: DePuy Orthopaedics Inc US S-ROM; Hip Instruments : Cutting Instruments

DePuy Orthopaedics Inc US S-ROM; Hip Instruments : Cutting Instruments
Catalog Number 257600002
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
S-ROM
Common Device Name
Hip Instruments : Cutting Instruments
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50796499
Report Number1818910-2026-16013
Device Sequence Number21461563
Product Code HWM
UDI-Device Identifier10603295145271
UDI-Public(01)10603295145271(10)HT0709
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257600002
Device Lot NumberHT0709
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale